# SDR DALA2024062506465

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: L4 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 AFT CABIN PASSENGER 4L UNDER DOOR SILL THRESHOLD ATTACH SUPPORT FOUND CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED AS PER A330 SRM 51-42-11 AND AIRBUS DWG NO:53479045. (0410377)
